# SDR DXTA2010011203943

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 2,742 hours, 1,793 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS SELECTED UP, ONLY THE NOSE GEAR CAME UP.  TROUBLESHOT SYS AND FOUND NOSE STRUT NO FULLY EXTENDED W/ACFT ON JACKS. CK'D STRUT SERVICING AND FOUND NO PRESSURE IN LOWER CHAMBER. DISASSEMBLED LOWER PISTON FORK ASSY AND REPACKED IAW CMM 32-20-01. REASSEMBLED NOSE STRUT AND SERVICED IAW  MM 32-20-00. C/W LANDING GEAR SYS FUNCTIONAL. SYS CKD GOOD IAW MM CHP 32-00-00.
